MathSciNet Relay Station
MathSciNet bibliographic data
MR2144989 53C05 (17B99)
Alekseev, Anton; Meinrenken, Eckhard Lie theory and the Chern-Weil homomorphism. Ann. Sci. École Norm. Sup. (4) 38 (2005), no. 2, 303–338.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement